# SDR DALA2023021701229

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,186 hours, 29,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL BTW STA 1002 TO STA 1022, X=22 TO X=-22, PASSENGER CABIN. SUMMARY OF NRC 00442: INTERCOSTAL BTW STA 1002 TO STA 1022, X=22 TO X=-22 WAS REPAIRED PER B717-200 SRM 51-70-11-2R-1. (LP #2631096)
